Advanced Search
MyIDEAS: Login to save this paper or follow this series

Singular stochastic control and optimal stopping with partial information of Itô--Lévy processes


Author Info

  • Bernt Oksendal

    (CMA - Center of Mathematics for Applications [Oslo] - University of Oslo)

  • Agnès Sulem

    (INRIA Rocquencourt - MATHFI - INRIA - Ecole des Ponts ParisTech - Université Paris-Est)

Registered author(s):


    We study partial information, possibly non-Markovian, singular stochastic control of Itô--Lévy processes and obtain general maximum principles. The results are used to find connections between singular stochastic control, reflected BSDEs and optimal stopping in the partial information case. As an application we give an explicit solution to a class of optimal stopping problems with finite horizon and partial information.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: no

    Bibliographic Info

    Paper provided by HAL in its series Working Papers with number inria-00614279.

    as in new window
    Date of creation: 10 Aug 2011
    Date of revision:
    Handle: RePEc:hal:wpaper:inria-00614279

    Note: View the original document on HAL open archive server:
    Contact details of provider:
    Web page:

    Related research

    Keywords: Singular stochastic control; maximum principles; reflected BSDEs; optimal stopping; partial information; Itô--Lévy processes; jump diffusions;

    This paper has been announced in the following NEP Reports:


    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Ioannis Karatzas & Fridrik M. Baldursson, 1996. "Irreversible investment and industry equilibrium (*)," Finance and Stochastics, Springer, vol. 1(1), pages 69-89.
    Full references (including those not matched with items on IDEAS)



    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:hal:wpaper:inria-00614279. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.